# SDR ABXA9600063

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5612142102
- Condition: Cracked
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD-DISCOVERED FRAME REPAIR AT STATION 1700, LONGERON 16R TO LONGERON 21R NOT PER SRM, WRONG HARDWARE, AND EDGE DISTANCE, ALSO, CORROSION AND BARE METAL IN UPPER CARGO AREA.  REPAIRED FUSELAGE FRAME AT STATION 1700, LONGERON 21 RIGHT IAW ABX REA D853-12696MR.
